Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Diabetic. Body ache, knees and joints painful. What may be wrong? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Diabetes
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2207 Questions
User:Hi Dr.
Doctor:How can I help you today?
User:My mom is suffering with some problem
User:knees and nervers are problems
User:she is saying she cant able to walk, knees and joints and boby ache is too much
User:if the ache is today on the knees tomorow it will be on neck
User:or hands
User:age is 47
Doctor:Any other symptoms?
Doctor:Does your mom have any other symptoms?
User:feeling dizzy
Doctor:What else does she have?
User:thats it
Doctor:I will ask a few questions to help you better.
Doctor:Does she have any chronic medical conditions like diabetes?
Doctor:What does she have?
User:yes, she is having diabetics
Doctor:Which type?
Doctor:It is two types --- the insulin type called as tyep 1
Doctor:The one thats needs oral medicines is type 2
User:type 2
Doctor:Does she take calcium supplements?
Doctor:Does she have any fever?
Doctor:Does she have a rash onm skin/
Doctor:Did she have a recent sore throat?
Doctor:A pain in stomach?
Doctor:Mostly it seems to be an isolated joint pain, not associated with a systemic condition
Doctor:Has she tried any medicine
User:she is saying full of body pains
Doctor:She needs to take two things right away
Doctor:A pain-killer like brufen
Doctor:and she has to be calcium supplements
Doctor:like calcium sandoz
Doctor:Further testing is warranted as she she seems to be in a lot of pain
Doctor:Testing should happen in a hospital setting
Doctor:where x-rays etc are available
User:which doctor i need to consult?
User:any specialist?
Doctor:You may see an orthopedician
Doctor:He may prescribe stronger pain-killers
User:calcium sandoz what is the dose?
Doctor:buy the one for women
Doctor:she can take it two times a day
Doctor:I forgot one thing
Doctor:Which medicine is she taking for diabetes?
User:nervy plus
User:ride m1
Doctor:I just need to see if it is not a side-effect of the medicine
User:before using these, she is having the pains
Doctor:Since when does she have the pains?
User:since 1 mnth
Doctor:and when did she start on these medicines?
User:these medicines she started from 3 days
User:before that she use to take some different medicines
Doctor:Which were those?
Doctor:Joint pain can be a side effect of januvia
User:glynase -mf
User:she is using earlier
Doctor:Glynase-mf has metformin which can also cause muscle pain
Doctor:Why did she change medicines?
User:doctor suggested to change
Doctor:Was her sugar not controlled?
User:it increased to 300
Doctor:Is she taking precautions for diet and exercise?
Doctor:Did you check her sugar today?
User:she is not following,
User:yes 3days back i checkd
User:it is 297
Doctor:I really suggest that you check her glucose today
Doctor:I suggest that you head for emergency department/ diabetes specialist as she may be having a complication of increased blood sugar.
Doctor:After making sure that she is not having a complication, you may go for orthopedician.
User:sure doctor
Doctor:She may need saline, potassium supplements etc, which should be given after investigations.
Doctor:It is better to be on safe side
Doctor:Do you have questions here?
User:nothing doctor
User:thanks alot
Doctor:Hope I helped
Doctor:Thanks for coming on chat
Doctor:Take care
Doctor:You can always login again to chat with a doctor 24/7
Doctor:Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor